Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suggest medication for vitamin D deficiency

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 5163 Questions
Question
Due to bow legs I use to have pain in my knees very often. I went for blood test for vitamin-D and it looks like there is deficiency of Vitamin -D.
I have been suggested to have injection by doctor which I am not comfortable with. However the pain killer given by him reduced the pain.
Is there medicines available for increase the deficit vitamin-D in my body ?
One of my friend with same issue suggested
ComD3 nano shots.
Fri, 4 May 2018 in Back Pain
 
 
Answered by Dr. Aashish Raghu 1 hour later
Brief Answer:
Requires weekly and daily treatment

Detailed Answer:
Hi there

Thanks for the query

I have read your query and viewed your attached report.

You do have low Vitamin D level.

Your can take Tablet Vitamin D 60000 units (Tablet Sunbless 60k) once a week for 4 weeks and daily Tablet Vitamin D and Calcium combination (Tablet Shelcal CT) once a day for 4 weeks. After that you can test your Vitamin D levels.

These are safe and can be tried.

You can alternatively take ComD3 nano solution which contains 60000 units once a week instead of Tablet Sunbless.

I hope I have answered your query.

I will be available to answer your follow up queries.

Regards,

Dr.Aashish Raghu
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor